# SDR P5CA2021061000232

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,771 hours, 5,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: 4200353
- Part serial: 1797
- Condition: Faulted
- Location: Equip Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 0848Z PASSING FL 250 EICAS MSG "FWD EQPT VAL" WITH EQUIP COOLING VALVE LIGHT  QRH ACCOMPLISHED MSG AND VALVE LIGHT OUT WITH EQUIP COOLOING IN STBY( TRANSFERRED TO MDDR 148333 IAW MEL 21-58-01-01, CAT C.  LP 1483009: REMOVED AND REPLACED K10717 MANIFOLD INT VLV STBY RELAY AND K2275. TWO PACK ON RELAY AND THEN CHECKED OKAY PER WDM 21-58-16 AND FIM TASK 21-58. OPS CHECK GOOD. REMOVED AND REPLACED V90 MANIFOLD INTERCONNECT VALVE AS PER AMM 21-58-01/401. ALSO REMOVED AND REPLACED V900 FDARS SHUTOFF VALVE SYSTEM OPS CHECKED OKAY AS PER AMM 21-58-43/401 AND AMM 21-58-001/501 REMOVED PLACARD. THIS CLEARS MDDR #148333. )
